# SDR C77A20140301003

- Difficulty date: March 1, 2014
- Submitted: March 1, 2014
- Operation: Air carrier
- Aircraft: N751CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 13,432 hours, 11,450 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bushing
- Part number: MFI037H7B026
- Condition: Damaged
- Location: Nlg
- Part time: 13,432 hours, 11,450 cycles
- Component: Nlg
- Component part number: 17070405405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG SHOCK STRUT RETRACT ACTUATOR RT ATTACH LUG BUSHING, PN MFI037H7B026 & LT ATTACH LUG INBD SPLIT BUSHING, PN 170-70502-003 ON SHOCK STRUT SPINNING.  REPLACED NLG RETRACT ACTUATOR FITTING BUSHINGS ON WORK ORDER 784497-703 IAW ED-LLI-10-0008 & EO E17X-3200-007 REV IR WORK ORDER 1407359, NLG PN 170-70405-405, SN 00289, TAT 13432.10 & TAC 11450.
